# SDR SWIA971400

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118B
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Regulator
- Part number: 3D237225
- Condition: Failed
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOW LEVEL AND LOW PRESSURE LIGHT CAME ON GREEN SYSTEM.  DECLARED AN EMERGENCY AND LANDED IN SLC WITHOUT INCIDENT.  REPLACED HYDRAULIC HEAD PRESSURE REGULATOR AND DRAINED WATER FROM SYSTEM, OPS CHECKS GOOD.
